# SDR DALA2018112986922

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 61,923 hours, 24,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4712280) DURING INSPECTION FOUND MID CABIN OVERHEAD EXIT SIGN DAMAGED BY PAX. MAINTENANCE REPLACED HOUSING ASSY PER B737AMM 33-51.
